# SDR UALA2012081004353

- Difficulty date: August 9, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 89,806 hours, 14,323 cycles
- Engine: Pwa PW4060
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Vsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFF FLAG IN CAPTS VSI.  LEFT VSI ELECTRICAL CONNECTOR CLEANED.  LEFT AND RIGHT VSI INSTALLATION TEST CARRIED OUT SATISFACTORY AS PER AMM.  NO FURTHER FLAGS DISPLAYED.
